advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Ontario, Canada:

I have been using an OmniPod for quite a while and sometimes feel slight pain when the insulin is going in. My current site is hurting a bit more than usual. The basal does not hurt; it's just the bolus that does. Is this normal? I use NovoRapid insulin.

Answer:

No, this is not normal. I hope you changed the site, which should have helped.

DS

DTQ-20140625002255
Original posting 27 Aug 2014
Posted to Aches and Pains and Insulin Pumps

  
advertisement


                 
  Back to Ask the Diabetes Team Return to Top

Last Updated: Wednesday August 27, 2014 13:20:43
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2017. Comments and Feedback.